MODIFIED ABOODH HOMOTOPY PERTUBATION METHOD FOR SOLVING NONLINEAR GAS DYNAMIC EQUATION

  • O. O. Olubanwo Olabisi Onabanjo University, Ago-Iwoye, Nigeria
  • A. T. Talabi Olabisi Onabanjo University, Ago-Iwoye, Nigeria
  • O. S. Odetunde Olabisi Onabanjo University, Ago-Iwoye, Nigeria
  • Z. O. Ogunwobi Olabisi Onabanjo University, Ago-Iwoye, Nigeria
Keywords: Aboodh Transform, Homotopy Perturbation Method, Modified Homotopy Perturbation Method, Nonlinear Gas Dynamic Equation, Partial Differential Equation

Abstract

In this paper, we present a reliable combination of Aboodh Transform and Modified Homotopy perturbation method to solve nonlinear gas dynamic equations. Some problems were solved to demonstrate the capability and reliability of the mixture of Aboodh Transform and Modified Homotopy perturbation method. We have compared the result obtained with the available Laplace Transform New Homotopy Perturbation Method solution and homotopy perturbation method of solution which is found to be exactly the same. The result revealed that the combination of the Aboodh Transform and Modified homotopy perturbation method is practically well appropriate for use in such problems.

Author Biographies

O. O. Olubanwo, Olabisi Onabanjo University, Ago-Iwoye, Nigeria

Department of Mathematics

A. T. Talabi, Olabisi Onabanjo University, Ago-Iwoye, Nigeria

Department of Physics

O. S. Odetunde, Olabisi Onabanjo University, Ago-Iwoye, Nigeria

department of Mathematics

Z. O. Ogunwobi, Olabisi Onabanjo University, Ago-Iwoye, Nigeria

Department of Mathematics

Published
2019-06-18
How to Cite
Olubanwo, O., Talabi, A., Odetunde, O., & Ogunwobi, Z. (2019). MODIFIED ABOODH HOMOTOPY PERTUBATION METHOD FOR SOLVING NONLINEAR GAS DYNAMIC EQUATION. LAUTECH Journal of Engineering and Technology, 13(1), 1-12. Retrieved from http://laujet.com/index.php/laujet/article/view/309